# SDR HALA0800553

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,395 hours, 4,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FMS UNABLE TO SEND REQ FOR DATA- MSG "UNABLE TO SEND MSG".  PERFORMED FIM 23-22-00 FIG 103, ACARS CHECKS NORMAL PERFORMED BUFFER DUMP, FMS MSG SEND OPS NORMAL.  OK FOR SERVICE.
